About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 674087, 14 pages
http://dx.doi.org/10.1155/2012/674087
Research Article

Indefinite LQ Control for Discrete-Time Stochastic Systems via Semidefinite Programming

College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 19 October 2011; Accepted 29 November 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Shaowei Zhou and Weihai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaowei Zhou and Weihai Zhang, “Indefinite LQ Control for Discrete-Time Stochastic Systems via Semidefinite Programming,” Mathematical Problems in Engineering, vol. 2012, Article ID 674087, 14 pages, 2012. doi:10.1155/2012/674087